MathSciNet Relay Station
MathSciNet bibliographic data
MR1159561 60G60 (60J30 60J75)
Dalang, Robert C.; Walsh, John B. The sharp Markov property of Lévy sheets. Ann. Probab. 20 (1992), no. 2, 591–626.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement